MathSciNet Relay Station
MathSciNet bibliographic data
MR1049053 (91h:60111) 60K35 (60J99)
Chen, Mu Fa Ergodic theorems for reaction-diffusion processes. J. Statist. Phys. 58 (1990), no. 5-6, 939–966.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement